# SDR FDEA201505031376

- Difficulty date: May 3, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 571 hours, 12,510 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO BROKEN L1 CLOSED LIMIT SWITCH ACTUATING BRACKET NEEDS TO DEFER L1 DOOR ELEC ACTUATOR.  L1 DOOR CLOSED MANUALLY IAW MM 52-11-02-2, USE R1 DOOR FOR ENTRY.   L1 ELEC DOOR ACTUATOR INOPERATIVE.  FOR EMER EGRESS, USE PNEUMATIC SYS TO OPEN  DOOR.  PN ABA8399-503 BRACKET ACTUATOR ASSEMBLY THAT IS ATTACHED TO THE DOOR THAT ACTUATES SWITCH NEEDS TO BE REPLACED.  REF IPC 52-11-70-01 ITEM 17 IS CORRECT PART BUT IPC HAS AFFECTIVITY ONLY FOR TAIL 614 & 616.  REF WRI 52-10 5578 FOR PART ORDER.  R & R L1 DOOR CLOSED LIMIT STRIKER BRACKET ASSEMBLY IAW SMP.  PERFORMED ADJUSTMENT & TEST OF DOOR CLOSED SWITCH IAW MM 52-11-02-5.  ALL TEST PASSED.
